# SDR CALA2025040803630

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 57,885 hours, 35,313 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 0244
- Condition: Inoperative
- Location: Zone 900
- Part time: 20,183 hours, 8,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVEN 105 R11 INOP REQUEST DEFERRAL OF OVEN 105, NO POWER TO OVEN, CB PULLED AND COLLARED NOC DESK: 319  NAME:  DATE: 05-APR-25- OK TO APPLY MEL 2522AD...TOMC SMITH OVEN 105 PLACED ON DEFERRAL WRONG OVEN WAS SENT TO STATION ADDED MATERIAL LIST PART NIS RR OVEN OPS CHK GOOD REF 25-35-19PARTS USED: 39-2530-9-0002, QTY :1 ROTABLE PARTS CHG:TT # 1725371 SN OFF 0244 PN OFF 39-2530-9-0002.OVEN, RECONSTIT  OFF 39-2530-9-0002 0244 ON 39-2530-9-0002 0230
